# SDR DL72S992233

- Difficulty date: July 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N527DA
- Make and model: Boeing 727232
- Aircraft serial: 21587
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 652163361
- Condition: Worn
- Location: Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LWR L/E SKIN WORN ON I/B END OF FLAP.  REPAIRED PER M/M 57-52-0 FIG 803.
